TBU Publications
Repository of TBU Publications

On fuzzification of Tarski's fixed point theorem without transitivity

DSpace Repository


Find Full text Export to RefWorks
   

 

Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
VČELAŘ, František a Zuzana PÁTÍKOVÁ. On fuzzification of Tarski's fixed point theorem without transitivity. Fuzzy Sets and Systems [online]. 2017, vol. 320, s. 93-113. [cit. 2024-05-27]. ISSN 0165-0114. Dostupné z: https://www.sciencedirect.com/science/article/pii/S0165011416302111.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles